TMZ reported Demi Lovato is in the hospital having “complications” after her overdose last week.
The pop singer was found unconscious in her LA mansion. Investigators learned she overdosed on Oxycontin.
Lovato was allegedly admitted into a drug rehab facility late last week. Now, these “complications” she is having stem from withdrawal symptoms. She is having nausea and vomiting as well as high fever.
According to Narcon.org, Typical drug addict withdrawal symptoms consist of: Fever, chills, muscle spasms, and aches, deep bone pain, cramps, vomiting, diarrhea, depression, insomnia, even suicidal thoughts.
People who have suffered with addiction over long periods of time are more likely to suffer withdrawal symptoms for longer. The sickness kicks in 8-12 hours after a drug abuser’s last dose of drugs. From that point withdrawals can last from days to weeks.
It doesn’t take a rocket scientist to see, this is more than likely what Demi Lovato is experiencing. The word “complications” as implied by TMZ is a discrete way of saying “drug addicts have to go through withdrawals as they purge their bodies of the godforsaken drugs”